# SDR ASOA200900212

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 9,506 hours, 7,799 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Intermittent
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM STUCK AT T/O TRIM SETTING DISCONNECTED AND RECONNECTED STAB TRIM AND THEN GOT NOSE UP RUNAWAY AT POINT 1 FOR EACH 5 SECONDS, RAN QRH.  ENDED UP AT 10 DEGREES NOSE UP.  EN ROUTE TO ATL, A/C DIVERTED TO SAV DUE TO MTC.  FLT 5469 DEL 189 MINS.   FOUND INTERMITTENT CONTACTS ON PILOTS PITCH TRIM SWITCH.  REMOVED AND REPLACED PILOTS PITCH TRIM SWITCH IAW AMM 27-41-05-000-801 AND OPS CHECK GOOD IAW 27-40-00-710-802.  RTS FOR CAT II OPERATIONS COMPLIED WITH IAW AMM SUPP 22-11-00-710-801.
